# SDR USAASB99227

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Te Flap
- Part time: 29,535 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2250 - AFTER TAKEOFF WHEN FLAPS WERE RETRACTED FROM 5 DEGREES TO 1 DEGREE, FLAP TRAVEL STOPPED AT APPROXIMATELY 1-3/4 DEGREE POSITION WHILE LEADING EDGE REMAINED EXTENDED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR AND CLEANED CANNON PLUGS ON FLAP ASYMMETRY SWITCH.  CYCLED FLAPS SEVERAL TIMES UP AND DOWN.  OPERATIONAL CHECK GOOD.  NO FAULTS NOTED.  (X)
